# SDR GTIA030336

- Difficulty date: April 15, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CORRODED AT FRAME, STATION 1079 - 1309.  REMOVED CORROSION ON FRAME STATION 1231-1271 AND 1309.  FOUND OUT OF LIMITS.  CUTOUT DAMAGE IF FRAME FROM STATION 1231.  INSTALLED NEW SECTION OF FRAME.  SPLICE REPAIR STATION 1231.  CUTOUT DAMAGE AREA OF FRAME STATION 1271.  LOCATED AND DRILLED NEW SECTION OF FRAME.  FABRICATED 4 REPAIR SPLICES AND 4 PLATES.  INSTALLED SECTION OF FRAME AND SPLICES REPAIR ON FRAME STATION 1271.  LOCATED AND DRILLED NEW FRAME.  FOUR ANGLES REPAIRS 5, 9 FOR SPLICE REPAIR.  FABRICATED FOUR PLATES.  INSTALLED NEW SECTION OF FRAME STATION 1309 L28R AND L28L.  INSTALLED FRAME SPLICES.  (M)
